# SDR IPXA2014100884535

- Difficulty date: October 6, 2014
- Submitted: October 8, 2014
- Operation: Air carrier
- Aircraft: N143UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0826
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: B53770221200
- Condition: Dented
- Location: Frame 28
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE TO FUSELAGE SKIN FRAME 28 FOUR INCHES BELOW S8R.  REPAIRED IAW EO A300-5330-54549-B.
